# SDR UALA2010122704719

- Difficulty date: December 27, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 41,843 hours, 11,294 cycles
- Engine: Pwa PW4056
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 380029817
- Part serial: 62025331
- Condition: Smoke
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN WITH SMOKING TAILPIPE, NO FIRE WARNING. INSPECTED TAILPIPE & APU COMPARTMENT, NO OIL OR FUEL LEAK NOTED. AFTER APU SHUTDOWN, NOTED OIL QTY AT .5 QUARTS.  SERVICED TO FULL WITH 3 QUARTS BUT NO TIME TO RESTART & TROUBLESHOOT BEFORE DEPARTURE.  APU UNIT-PROPER & APU COMPARTMENT DRY, NO COMPONENT FAILURES NOTED. OIL NOTED DRIPPING FROM DRAIN MAST NR 1 ON SHUTDOWN, BUT CEASED.  OIL CONSUMPTION WITHIN LIMITS AT .118 AVG. CLEARED HISTORY IN FADEC, STARTED APU, NORMAL START, SMOKED EXCESSIVELY OUT TAILPIPE. CHECKED DRAIN LINES AFTER SHUTDOWN, LEAKING FUEL AND OIL FROM FUEL CONTROL, LUBE PUMP IGV, ACTUATOR DRAIN FWD NR 1 LINE.  REPLACED APU, OPS CK NORMAL PER JRH.
